On continuous and discrete Hardy inequalities

File Description SizeFormat 
KapLap.pdfAccepted version253.25 kBAdobe PDFView/Open
Title: On continuous and discrete Hardy inequalities
Authors: Kapitanski, L
Laptev, A
Item Type: Journal Article
Abstract: We obtain a number of Hardy type inequalities for continuous and discrete operators.
Issue Date: 12-Dec-2016
Date of Acceptance: 1-Dec-2016
URI: http://hdl.handle.net/10044/1/48993
DOI: https://dx.doi.org/10.4171/JST/144
ISSN: 1664-039X
Publisher: European Mathematical Society
Start Page: 837
End Page: 858
Journal / Book Title: Journal of Spectral Theory
Volume: 6
Issue: 4
Copyright Statement: © 2017 EMS Publishing House. All rights reserved.
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Hardy's inequalties
discrete Schodinger operators
Publication Status: Published
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons